| Model Number |
MMT-722NAL |
| Medical Device Problem Code |
Premature Discharge of Battery (1057)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
| Date of Event |
01/04/2020
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Currently it is unknown whether or not the device may have caused or contributed to the event as no product has been returned.No conclusion can be drawn at this time.We therefore consider this report complete to the best of our knowledge.(b)(4).
Event or Problem Description
It was reported that the insulin pump had pump error alarm.Customer's blood glucose value was unknown at the time of the incident.Customer stated that insulin pump recently was not stored or not in use for an extended period of time.Customer stated that alarm was occurred shortly after inserting a new battery.The device will not be returned for analysis.